I feel really weird, don't feel right. Have VERY dry mouth, feel weak & tired all the time! No appetite, pee all the time, have no energy! On top of all that, I am sticking out my tongue, curling my lips, & pulling my top lip down over my teeth, CONSTANTLY!! Also "smacking noises" all the time. Doc has had me on Amantadine/100 mg--1 pill for 3 days, 2 for 3 days & now 3 a day. This condition, TD, was diagnosed about 3 months ago. I am a 75 yr old male.
I have tardive dyskinesia, and take 3 100 mg daily?
- 13 Nov 2016 by MTU
- 13 Nov 2016
- tardive dyskinesia, xerostomia, appetite, mouth, tongue, energy
Added 13 Nov 2016:
While reading a large number of answers & questions about tardive dyskinesia, I noticed a thread running thru almost every one of the texts! ABILIFY! This is a scary condition & even worse the Abilify connection!! Is any medico looking into this?!? I was on Abilify for a LONG time, & now, here's the Tardive Dyskinesia!! Help!
Sorry I don't know about the tarditive dyskinesia. Maybe others will comment. But the dry mouth, weakness, and frequent urination make me think of high blood sugar. Another condition caused by meds like abilify. Please check with doc and get your blood sugar checked. Hope u feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2012 • 3 answers
Posted 4 Feb 2012 • 10 answers
Posted 13 Jun 2012 • 4 answers
Posted 28 Mar 2016 • 5 answers
Posted 17 Jun 2016 • 1 answer